# SDR DALA2021061103194

- Difficulty date: June 8, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 18,689 hours, 7,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 845 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1833717) DURING INSPECTION FOUND TWO GOUGES ON FUSELAGE SKIN, AT STA 845 AND ST 20 RH. TWO GOUGES ON FUSELAGE SKIN, AT STA 845 AND ST 20 RH WERE REPAIRED PER ETI-37-21-366 REV. ORIGINAL AND ER/A NO. 592035-14.
